# SDR SWIA202157968

- Difficulty date: March 17, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT TRACK CHANNEL AT APPROXIMATELY FS559+30 Â€“ FS559+80 CORRODED/GOUGED     (C-CHECK RO 5/3/2021)    REMOVED DAMAGE AT LH SIDE SEAT TRACK CHANNEL ATAPPROX FS559+30-FS559+80 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK CHANNEL REF. CRJ200 AMM 53-01-11-400-802
